@article{ASENS_1930_3_47__197_0, author = {Giraud, Georges}, title = {Sur diff\'erentes questions relatives aux \'equations du type elliptique}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {197--266}, publisher = {Elsevier}, volume = {3e s{\'e}rie, 47}, year = {1930}, doi = {10.24033/asens.801}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/asens.801/} }
TY - JOUR AU - Giraud, Georges TI - Sur différentes questions relatives aux équations du type elliptique JO - Annales scientifiques de l'École Normale Supérieure PY - 1930 SP - 197 EP - 266 VL - 47 PB - Elsevier UR - https://www.numdam.org/articles/10.24033/asens.801/ DO - 10.24033/asens.801 LA - fr ID - ASENS_1930_3_47__197_0 ER -
%0 Journal Article %A Giraud, Georges %T Sur différentes questions relatives aux équations du type elliptique %J Annales scientifiques de l'École Normale Supérieure %D 1930 %P 197-266 %V 47 %I Elsevier %U https://www.numdam.org/articles/10.24033/asens.801/ %R 10.24033/asens.801 %G fr %F ASENS_1930_3_47__197_0
Giraud, Georges. Sur différentes questions relatives aux équations du type elliptique. Annales scientifiques de l'École Normale Supérieure, Série 3, Tome 47 (1930), pp. 197-266. doi : 10.24033/asens.801. https://www.numdam.org/articles/10.24033/asens.801/
- Introduction, Singular Integral Equations (2000), p. 1 | DOI:10.1007/978-3-662-04291-5_1
- Multidimensional singular integral equations in Lp applied to three-dimensional thermoelastoplastic stress analysis, Computers Structures, Volume 52 (1994) no. 4, p. 781 | DOI:10.1016/0045-7949(94)90359-x
- The behaviour of solutions to elliptic Monge-Ampère equations at singular points, Mathematische Zeitschrift, Volume 216 (1994) no. 1, p. 243 | DOI:10.1007/bf02572320
- Removable singularities of solutions to elliptic Monge-Ampère equations, Mathematische Zeitschrift, Volume 208 (1991) no. 1, p. 363 | DOI:10.1007/bf02571533
- Équations de Monge-Ampère invariantes sur les variétés Riemanniennes compactes, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, Volume 1 (1984) no. 3, p. 147 | DOI:10.1016/s0294-1449(16)30426-7
- Equations du type de Monge-Ampère sur les variétés Riemanniennes compactes, III, Journal of Functional Analysis, Volume 45 (1982) no. 3, p. 403 | DOI:10.1016/0022-1236(82)90013-1
- Équations du type Monge-Ampère sur les variétés Riemanniennes compactes, I, Journal of Functional Analysis, Volume 40 (1981) no. 3, p. 358 | DOI:10.1016/0022-1236(81)90054-9
- Équations du type de Monge—Ampère sur les variétés Riemanniennes compactes, II, Journal of Functional Analysis, Volume 41 (1981) no. 3, p. 341 | DOI:10.1016/0022-1236(81)90080-x
- Équations de Monge—Ampère réelles, Journal of Functional Analysis, Volume 41 (1981) no. 3, p. 354 | DOI:10.1016/0022-1236(81)90081-1
- Anwendung des SCHAUDERschen Fixpunktsatzes auf elliptische Randwertaufgaben, Mathematische Nachrichten, Volume 95 (1980) no. 1, p. 135 | DOI:10.1002/mana.19800950111
- Bibliography* *An explanatory list of the Soviet institutions and journals follows the bibliography on p. 916., Three-Dimensional Problems of the Mathematical Theory of Elasticity and Thermoelasticity, Volume 25 (1976), p. 889 | DOI:10.1016/b978-0-444-85148-2.50020-6
- �ber den Zusammenhang zwischen der Eindeutigkeit und L�sbarkeit partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Mathematische Annalen, Volume 106 (1932) no. 1, p. 661 | DOI:10.1007/bf01455908
- Einige Klassen nichtlinearer Integro-Differentialgleichungen, die sich nicht auf Systeme nichtlinearer Integralgleichungen zurückführen lassen, Vorlesungen über einige Klassen Nichtlinearer Integralgleichungen und Integro-Differentialgleichungen (1931), p. 88 | DOI:10.1007/978-3-642-47600-6_3
Cité par 13 documents. Sources : Crossref